A Fixed Point in Partial Sb-Metric Spaces

Open access


In this paper, we introduce an interesting extention of the partial b-metric spaces called partial Sb-metric spaces, and we show the existence of fixed point for a self mapping defined on such spaces.

[1] T. Abeljawad, K. Abodayeh, N. Mlaiki, On fixed point generalizations to partial b-metric spaces, Journal of Computational Analysis & Applications 19 (2015), 883-891.

[2] I.A. Bakhtin, The contraction principle in quasimetric spaces, Func. An., Ulianowsk, Gos. Ped. Ins. 30 (1989), 26-37.

[3] M. Bota, A. Molnar, C. Varga, On Ekeland's variational principle in b-metric spaces, Fixed Point Theory 12 (2011), 21-28.

[4] S. Czerwik, Contraction mappings in b-metric spaces, Acta Mathematica et Informatica Universitatis Ostraviensis 1 (1993), 5-11.

[5] M. Kir, H. Kiziltunc, On Some Well Known Fixed Point Theorems in b-Metric Spaces, Turkish Journal of Analysis and Number Theory 1 (2013), 13-16.

[6] C. Li, R.P. Agarwal, C.-L. Tang, Infinitely many periodic solutions for ordinary p-Laplacian systems, Adv. Nonlinear Anal. 4 (2015), 251-261.

[7] N. Mlaiki, α-ψ-Contractive Mapping on S-Metric Space, Mathematical Sciences Letters 4 (2015), 9-12.

[8] N. Mlaiki, Common fixed points in complex S-metric space, Advances in Fixed Point Theory 4 (2014), 509-524.

[9] N. Mlaiki, A contraction principle in partial S-metric space, Universal Journal of Mathematics and Mathematical Sciences 5 (2014), 109-119.

[10] R. Precup, Nash-type equilibria and periodic solutions to nonvariational systems, Adv. Nonlinear Anal. 3 (2014), no. 4, 197-207.

[11] D. Repovš, A two-parameter control for contractive-like multivalued mappings. Topology Appl. 159 (2012), no. 7, 18991905.

[12] D. Repovš, P.V. Semenov, Continuous Selections of Multivalued Mappings, Mathematics and its Applications, Vol. 455, Kluwer Academic Publishers, Dordrecht, 1998.

[13] S. Sedghi, N. Shobe, A. Aliouche, A generalization of fixed point theorems in S-metric spaces, Mat. Vesnik. 64 (2012), 258-266.

[14] S. Sedghi, N. Shobe, A Common unique random fixed point theorems in S-metric spaces, Journal of Prime Research in Mathematics 7 (2011), 25-34.

[15] S. Shukla, Partial b-Metric Spaces and Fixed Point Theorems, Mediterranean Journal of Mathematics 11 (2014), 703-711.

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Journal Information

IMPACT FACTOR 2018: 0.638
5-year IMPACT FACTOR: 0.58

CiteScore 2018: 0.55

SCImago Journal Rank (SJR) 2018: 0.254
Source Normalized Impact per Paper (SNIP) 2018: 0.583

Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all fields of pure and applied mathematics

Cited By


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 230 132 6
PDF Downloads 129 95 6